The construction of perfect and extreme forms II
Acta Arithmetica (1959)
- Volume: 5, Issue: 2, page 205-222
- ISSN: 0065-1036
Access Full Article
topHow to cite
topBarnes, E.. "The construction of perfect and extreme forms II." Acta Arithmetica 5.2 (1959): 205-222. <http://eudml.org/doc/206403>.
@article{Barnes1959,
author = {Barnes, E.},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {2},
pages = {205-222},
title = {The construction of perfect and extreme forms II},
url = {http://eudml.org/doc/206403},
volume = {5},
year = {1959},
}
TY - JOUR
AU - Barnes, E.
TI - The construction of perfect and extreme forms II
JO - Acta Arithmetica
PY - 1959
VL - 5
IS - 2
SP - 205
EP - 222
LA - eng
KW - number theory
UR - http://eudml.org/doc/206403
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.